Welcome to HCM!
From your question I can say that your son has an infection ( gastric- intestinal ) and should be started on a good , broad spectrum antibiotics, as nausea, vomiting
, all point towards the possibility of an infection.
It will be good to start with an injectable antibiotics, may be cephalosporin
, as he can't eat right now, and injectables work faster.
For his nausea and vomiting, I feel that perinorm
injection are good in stopping this.
There is a possibility of food poisoning
, but one needs more information. however, the medicine almost remain remains the same as mentioned above.
Please do not panic, getting routine blood tests, vitals measured- like ...blood pressure, sugar levels, and an USG abdomen will make the picture clearer.
blood counts will help in finding the cause of infection. It is a common presentation in case of a strong abdominal infection, which is completely curable.
With proper medicine, I can assure you that he will get better in few days.
Hope your son get well soon!
feel free to ask more questions
Dr, Manisha gopal